# SDR EIA2007224

- Difficulty date: November 20, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 81,819 hours, 14,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR NR 5L FRAME WEB BS 2231 STR 16L-17L IMPROPER EXISTING REPAIR.  REMOVED REPAIR DOUBLER, FABBED AND INSTALLED NEW REPAIR PER B747 SRM 53-10-04 FIGURE 91.
